# SDR 2012FA0000168

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: General aviation
- Aircraft: N128ST
- Make and model: Cessna 208B
- Aircraft serial: 208B1133
- Aircraft time: 2,793 hours, 1,615 cycles
- Engine: Pwa PT6*
- Engine time: 2,793 hours, 1,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 26221101
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND RT AND LT INBD AFT FLAP BELLCRANKS TO HAVE EXCESSIVE PLAY IN ATTACH BRACKETS.  DURING DISASSEMBLY A TORQUE CHECK WAS DONE ON THE CENTER STUD AND FOUND TO BE UNDER THE TORQUE VALUE OF 35"LB WHICH IN TURN WAS A .2500 TURN OF THE STUD.  AFTER COMPLETE DISASSEMBLY OF BOTH INBD BELLCRANKS IT WAS FOUND THAT BOTH RT AND LT UPPER BRACKETS HAD EXCESSIVE WEAR IN THE CENTER HOLE.  REPLACED  UPPER ATTACH BRACKETS AND VERIFIED FLAP RIGGING.
